# SDR IPXA2022081179940

- Difficulty date: July 17, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 52,464 hours, 8,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT FOUND THE MAIN DECK L1 DOOR AREA EMERGENCY LIGHT INOP (REPLACE) TASK COMPLETED IAW AMM 33-51-01 REV39.00
